Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Would you feel bad doing this (opiate) prescribed..... adult content

I've been on several opiate based prescribed meds for chronic pain for several years. I have an appointment this Monday and I think I will be put on something stronger mabey morphine but anyway I have vicodins left from previous visits that I cannot take anymore because the amount I need to stop my pain is just toxic, last nite I was basically overdosed, cold purple skin barely able to stay awake ect... Bad stuff... So I know how to get the bad stuff out of the vicodin, not going into detail, and I can just drink it. I feel bad doing this but I can only imagine the amount of damage my liver has already been through and don't want to have to put on a damn liver transplant list! My previous Dr was obviously not informing me about consistent use causing harm and now am finally hopeful my new Dr will help me but until Monday I'm in constant pain unless I do this. What would you do? Would you "fix" your meds?

Answer Question
 
Anonymous

Asked by Anonymous at 1:02 PM on Aug. 26, 2010 in Health

Answers (4)
  • I'm confused. What exactly are you doing to them?
    -crunchy-mama-

    Answer by -crunchy-mama- at 1:06 PM on Aug. 26, 2010

  • So, basically, you're trying to remove the acetaminophen, right? I can't really give my opinion on that, I wouldn't feel right 'giving advice on pain meds, as I'm not a doctor. I I'll say what I always do, and advise you to talk to a professional about it. Best of luck!
    LovingSAHMommy

    Answer by LovingSAHMommy at 1:08 PM on Aug. 26, 2010

  • You need to go seek out specialist that can help you find other ways of dealing with your pain - pain pumps, nerve blocks, antidepressants, neurotin, etc... If you don't find other ways of managing the pain other than opiates, you are going to reach a point that there be nothing else they can offer you. Its time to find a dr who will think outside the box to find other ways to managing your pain and slow your ascension up the opiate latter.

    karamille

    Answer by karamille at 1:12 PM on Aug. 26, 2010

  • It's called a cold water extraction. I don't know exactly how to do it, but wanted to give you the name so you can research it. I doubt the doctor will bump you from Vicodin straight to Morphiene though, probably something like Percocet or a time released Oxycodone.
    Krysta622

    Answer by Krysta622 at 2:53 PM on Aug. 26, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN